Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 9, Pages 535-539

On generalizations of regular-Lindelöf spaces

University Putra Malaysia, Department of Mathematics, UPM, Serdang, Selangor 43400, Malaysia

Received 10 November 2000; Revised 28 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anwar Jabor Fawakhreh and Adem Kiliçman, “On generalizations of regular-Lindelöf spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 9, pp. 535-539, 2001.